Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 51, Number 2

All articles in this issue are freely accessible.

Equilibria of the circular elastica under a uniform central force field
R. W. Dickey and J. J. Roseman.
Quart. Appl. Math. 51 (1993), 201-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218364
Propagation and reflection of one-dimensional waves in ferroelectric ceramics
M. F. McCarthy, T. B. Moodie, T. S. Öncü and R. P. Sawatzky.
Quart. Appl. Math. 51 (1993), 217-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218365
On the question of global existence for reaction-diffusion systems with mixed boundary conditions
Selwyn L. Hollis.
Quart. Appl. Math. 51 (1993), 241-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218366
Estimating the critical radius for radially symmetric cavitation
C. A. Stuart.
Quart. Appl. Math. 51 (1993), 251-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218367
Stability of plane wave solutions of complex Ginzburg-Landau equations
B. J. Matkowsky and Vl. A. Volpert.
Quart. Appl. Math. 51 (1993), 265-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218368
The anisotropic elastic semi-infinite strip
M. Z. Wang, T. C. T. Ting and Gong Pu Yan.
Quart. Appl. Math. 51 (1993), 283-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218369
Free-energy functions for elastic-plastic material elements
Massimiliano Lucchesi.
Quart. Appl. Math. 51 (1993), 299-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218370
On attractivity for nonautonomous systems
Xinzhi Liu.
Quart. Appl. Math. 51 (1993), 319-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218371
On a class of Stokes flows inside a corrugated boundary
W. W. Hackborn.
Quart. Appl. Math. 51 (1993), 329-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218372
Thermodynamic properties and stability for the heat flux equation with linear memory
C. Giorgi and G. Gentili.
Quart. Appl. Math. 51 (1993), 343-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218373
Boundary value problems for variational integrals involving surface curvatures
Johannes C. C. Nitsche.
Quart. Appl. Math. 51 (1993), 363-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218374
The damped Mathieu equation
Lawrence Turyn.
Quart. Appl. Math. 51 (1993), 389-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1218375
American Mathematical Society